Details

  • Details

  1. 1



About

Details

Pricing

Accommodations

Donate

Any questions please email or call Joel Hopkins – (209) 765-3518 or Yadira Rudoni – (831) 221-5808

Tuesday DETAILS

Tuesday, September 20, 2016
Charity Golf Tournament & Charity Wine Trolley Event

Tourney Format, 4-person scramble

Hosted at one of the finest golf courses in Monterey: Del Monte Golf Course, 1300 Sylvan Rd, Monterey, CA 93940.

129-golf-del-monte-membership
MAP

THE SCHEDULE

Tuesday, September 20th, 2016
Charity Golf Tournament & Wine Trolley Check In Location
12:00 p.m.
Check in for the Charity Golf & Wine Event

12:00 p.m. – 12:30 p.m.
Registration, network, play some games, win some stuff!!

12:00 p.m.
Presentation of the Colors, National Anthem and event kick off speech

1:00 p.m.
Shotgun start & Wine Trolley Departure from Del Monte Golf Course.

6:00 p.m.

Golf Tournament participants proceed to Extreme Impact Head Quarters for Awards and Networking…and some great food and drink!

560 Fremont Street Monterey CA. 93940

Wine Trolley Event participants will be dropped off at Del Monte Golf Course and/or Extreme Impact Head Quarters for Awards and Networking…and some great food and drink!

6:00 p.m. – 8:00 p.m.
Networking, Dinner, awards, and silent auction.
Featuring local musician Mark Banks, view website HERE!
Featuring Awards MC David Marzetti host of the “Shag Bag Show” Radio Show

Wednesday DETAILS

Wednesday, September 21, 2016
Rental & Staging Roadshow West

Extreme Impact Inc.
560 Fremont Street
Monterey, CA 93940

Featuring LED Training All Day provided by Nationwide Video!

MAP

Learn More

NewBayMedia

THE SCHEDULE

Wednesday, September 21, 2016
Rental & Staging Roadshow

9:00 a.m. – 10:00 a.m.
Registration, Coffee, Exhibitor Showcase

10:15 a.m. – 11:15 a.m.
Keynote address – Gary Becker – Managing the Staging Company, leadership for a New Staging Industry landscape

11:15 a.m. -12:00 p.m.
Laser Phosphor vs. Conventional Projectors, for Stagers: the Myths and the Realities

12:00 p.m. – 2:00 p.m.
Networking lunch & Exhibit Showcase + Special 10th Anniversary Roadshow Round Up

2:00 p.m. – 3:00 p.m.
Rental Management Software Challenges for the Growing Live Event Company

Panel Includes:
Don Guzauckas
VP/General Manager
HB Live Inc.

Jeff Robinson
VP/Director of Sales Operations
MassAV

Dan Toomey
President/Owner
ProHD Rentals

3:00 p.m. – 3:30 p.m.
Exhibitor Showcase Open

3:30 p.m. – 4:00 p.m.
Avalar Presentation – Andrew Kim

4:00 p.m. – 4:30 p.m.
Stager vs. Venue Negotiations – the Good, the Bad and the Ugly

4:30 p.m. – 6:00 p.m.
Networking Reception & Exhibitor Showcase Open

Thursday DETAILS

Thursday, September 22nd, 2016
IntelliEvent User Conference

Extreme Impact/IntelliEvent Headquarters
560 Fremont Street
Monterey, CA 93940

MAP

The conference, an educational and networking event for current and future patrons of IntelliEvent software applications, affords a good opportunity to meet with the team behind some of the most innovative management tools on the market today.

Presenting Sponsor Avalara, will be giving a 30 minute presentation!

Each of these breakout sessions are designed to help increase your knowledge of IntelliEvent’s Software Solutions. Our goal for these sessions is to help your business become more efficient, grow, and ultimately become more profitable because of the value the software is adding to your business. We’re looking forward to seeing you!

THE SCHEDULE

Breakout sessions are filling fast! You can reserve a slot in each breakout when you register.

Thursday, September 22nd, 2016
IntelliEvent User Conference

8:00 a.m. – 10:00 a.m.
“Monterey Bay Kayak Tour/Breakfast – Breakout Groups start at 10:00 a.m.”

Del Monte Beach, Right next to Monterey Bay Kayaks.
693 Del Monte Avenue, Monterey, CA 93940

10:00 a.m.
“Full Lightning Demonstration I”
Room – Ludoteca | Duration 1 hour

10:00 a.m.
“New User”
Room – Teatro Duo | Duration 1 hour

11:00 a.m.
“Accounting/Reporting”
Room – Teatro Duo | Duration 30 Mins

11:00 a.m.
“CRM Details I”
Room – Teatro Duo | Duration 30 Mins

11:30 a.m. – 12:30 p.m.
Lunch Location TBD

1:00 p.m.
“Full Lighting Demonstration II”
Room – Ludoteca | Duration 1 Hour

1:00 p.m.
“Mid-Level User”
Room – Teatro Duo | Duration 1 Hour

1:00 p.m.
“New in 2016 (Includes Labor Module)”
Room – Santa Tecnica | Duration 1 Hour

2:00 p.m.
“High End User”
Room – Ludoteca | Duration 1 Hour

2:00 p.m.
“Logistics/Multi-Warehouse”
Room – Teatro Duo | Duration 1 Hour

3:00 p.m.
“2017 Steering Committee”
Room – Teatro Duo | Duration 1 Hour

3:00 p.m.
“CRM Details II”
Room – Ludoteca | Duration 30 Mins

Register: Golf & Wine

Register: Roadshow

Register: User Conference

Extreme Impact Inc.

560 Fremont Street
Monterey, CA 93940

Phone: (800) 348-2486
Email: marketing@extreme-impact.com

Event Contacts

Yadira Rudoni – Accounting Manager
Phone:(831) 221-5808
Email: yrudoni@extreme-impact.com

Joel Hopkins
Phone: (209) 765-3518
Email: jhopkins@extreme-impact.com

More detailed information concerning the subject you this latest blog can find here

Leave a Reply

Your email address will not be published. Required fields are marked *